Alert archive / Alabama / River Flood Warnings in 2020

River Flood Warning 9, NWS Birmingham, AL

January 3, 2020Sumter County, Alabama

NWS Birmingham, AL issued this river flood warning at Jan 3, 2020, 7:37 PM CST for Sumter County, Alabama. It took effect at Jan 4, 2020, 8:29 AM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jan 3, 2020, 7:37 PM CST (01:37 UTC)
In effect from
Jan 4, 2020, 8:29 AM CST
Expired
Jan 8, 2020, 9:30 AM CST
In force
4 days
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

County Sumter County, AL

The radar

The Birmingham radar (KBMX), 148 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sucarnoochee River at Livingston (LVNA1). The gauge peaked at 21.02 ft at Jan 6, 2020, 5:00 PM CST.

actionminormoderate1015202501/0401/0501/0601/0701/0801/09
Action stage
18 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

297 
WGUS44 KBMX 040137
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
737 PM CST Fri Jan 3 2020

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Sucarnoochee River At Livingston Affecting Sumter County.

.Rises along the Sucarnoochee River have been a little higher than 
previously forecast...and a flood warning is now in effect for the 
Sucarnoochee River at Livingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC119-041336-
/O.NEW.KBMX.FL.W.0009.200104T1500Z-200106T0200Z/
/LVNA1.1.ER.200104T1500Z.200105T0000Z.200105T1400Z.NO/
737 PM CST Fri Jan 3 2020

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Sucarnoochee River At Livingston.
* from Saturday morning to Sunday evening...or until the warning is 
  cancelled.
* At 7:30 PM Friday the stage Was 17.4 feet. 
* Flood stage is 18.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by tomorrow late morning and 
  continue to rise to near 18.2 feet by tomorrow evening. The river 
  will fall below flood stage by Sunday morning.
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton 
  occurs. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
10 follow-up statements
128 
WGUS44 KBMX 041431
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
831 AM CST Sat Jan 4 2020

  Sucarnoochee River At Livingston affecting Sumter County.

.Heavy rainfall over the past few days is resulting in rises on 
the Sucarnoochee River at Livingston. The river is now forecast to 
rise higher than previously forecast and a flood warning has been 
re-issued.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC119-050230-
/O.EXT.KBMX.FL.W.0009.200104T1429Z-200106T0200Z/
/LVNA1.1.ER.200104T1230Z.200105T0000Z.200105T1400Z.NO/
831 AM CST Sat Jan 4 2020

The Flood Warning continues for 
  the Sucarnoochee River At Livingston.
* until Sunday evening...or until the warning is cancelled.
* At 7:30 AM Saturday The stage Was 18.1 feet. 
* Flood stage is 18 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
  evening. The river will fall below flood stage tomorrow morning .
* Impact...At 18 feet...Flooding of farm lands around Livinsgton 
  occurs. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
334 
WGUS84 KBMX 050055
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
655 PM CST Sat Jan 4 2020


...The flood warning continues for the Sucarnoochee River At 
Livingston...

.The Sucarnoochee River at Livingston is cresting and will fall 
below flood stage by Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC119-051254-
/O.CON.KBMX.FL.W.0009.000000T0000Z-200106T0200Z/
/LVNA1.1.ER.200104T1230Z.200105T0000Z.200105T1400Z.NO/
655 PM CST Sat Jan 4 2020

The Flood Warning continues for
  The Sucarnoochee River At Livingston.
* until Sunday evening...or until the Warning is cancelled.
* AT 6:30 PM Saturday the stage was 18.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton 
  occurs. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
727 
WGUS84 KBMX 051428
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
828 AM CST Sun Jan 5 2020


...The flood warning continues for the Sucarnoochee River At 
Livingston...

.River levels remain in flood stage on the Sucarnoochee River at
Livingston but are expected to begin falling this afternoon. Levels
will fall below flood stage early Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC119-060227-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200106T1800Z/
/LVNA1.1.ER.200104T1230Z.200105T1330Z.200106T0600Z.NO/
828 AM CST Sun Jan 5 2020

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Sucarnoochee River At Livingston.
* until Monday afternoon...or until the Warning is cancelled.
* AT  7:30 AM Sunday the stage was 18.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tonight .
* Impact...At 18 feet...Flooding of farm lands around Livinsgton 
  occurs. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
566 
WGUS84 KBMX 051834
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
1234 PM CST Sun Jan 5 2020


...The flood warning continues for the Sucarnoochee River At 
Livingston...

.River levels remain in flood stage on the Sucarnoochee River at
Livingston but are expected to begin falling late tonight. Levels
will fall below flood stage late Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC119-060633-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200107T0400Z/
/LVNA1.1.ER.200104T1230Z.200106T0000Z.200106T1600Z.NO/
1234 PM CST Sun Jan 5 2020

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  The Sucarnoochee River At Livingston.
* until Monday evening...or until the Warning is cancelled.
* AT 11:30 AM Sunday the stage was 18.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet. 
* Forecast...The river will continue rising to near 18.9 feet by this
  evening. The river will fall below flood stage tomorrow late 
  morning.
* Impact...At 18 feet...Flooding of farm lands around Livingston 
  occurs. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
310 
WGUS84 KBMX 060035
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
635 PM CST Sun Jan 5 2020


...The flood warning continues for the Sucarnoochee River At 
Livingston...

.Levels continue to rise on the Sucarnoochee River at Livingston, 
and a flood warning remains in effect. The river is expected to 
crest on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC119-061233-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200107T1640Z/
/LVNA1.1.ER.200104T1230Z.200106T1200Z.200107T0440Z.NO/
635 PM CST Sun Jan 5 2020

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Sucarnoochee River At Livingston.
* until Tuesday morning...or until the Warning is cancelled.
* At 6:30 PM Sunday the stage was 19.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet. 
* Forecast...The river will continue rising to near 20.1 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  late evening.
* Impact...At 21.0 feet...Overflow of low-lying acricultural lands 
  increases. Cattle and farm equipment should be moved to higher 
  ground.
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton 
  occurs. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
795 
WGUS84 KBMX 061518
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
918 AM CST Mon Jan 6 2020

...The flood warning continues for the Sucarnoochee River At 
Livingston...

.Heavy rainfall earlier this week is producing rises on the 
Sucarnoochee River at Livingston and a flood warning remains in 
effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC119-070316-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200108T1715Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0515Z.NO/
918 AM CST Mon Jan 6 2020

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Sucarnoochee River At Livingston.
* until Wednesday morning...or until the Warning is cancelled.
* AT  8:30 AM Monday the stage was 20.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet. 
* Forecast...The river will continue rising to near 21.3 feet by this
  evening. The river will fall below flood stage tomorrow late 
  evening.
* Impact...At 21 feet...Overflow of low-lying acricultural lands 
  increases.  Cattle and farm equipment should be moved to higher 
  ground.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
655 
WGUS84 KBMX 070108
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
707 PM CST Mon Jan 6 2020


...The flood warning continues for the Sucarnoochee River At 
Livingston...

.The Sucarnoochee River at Livingston is cresting and will begin to 
gradually fall tonight. A flood warning remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC119-071307-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200108T1720Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0520Z.NO/
707 PM CST Mon Jan 6 2020

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Sucarnoochee River At Livingston.
* until Wednesday morning...or until the Warning is cancelled.
* At 6:30 PM Monday the stage was 21.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening.
* Impact...At 21.0 feet...Overflow of low-lying acricultural lands 
  increases.  Cattle and farm equipment should be moved to higher 
  ground.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
999 
WGUS84 KBMX 071508
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
907 AM CST Tue Jan 7 2020


...The flood warning continues for the Sucarnoochee River At 
Livingston...

.Heavy rainfall earlier this week is producing rises on the
Sucarnoochee River at Livingston and a flood warning remains in 
effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Wednesday morning...or sooner if 
conditions warrant.

&&

ALC119-080307-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200108T1942Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0742Z.NO/
907 AM CST Tue Jan 7 2020

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Sucarnoochee River At Livingston.
* until Wednesday afternoon...or until the Warning is cancelled.
* AT  8:30 AM Tuesday the stage was 20.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tonight .
* Impact...At 21 feet...Overflow of low-lying acricultural lands 
  increases.  Cattle and farm equipment should be moved to higher 
  ground.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
154 
WGUS84 KBMX 080027
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
627 PM CST Tue Jan 7 2020


...The flood warning continues for the Sucarnoochee River at 
Livingston...

Elevated water levels continue along portions of the Sucarnoochee River due to recent heavy rainfall. However, levels have been gradually falling since Monday. 
The latest forecast calls for the Sucarnoochee River at Livingston to fall below flood stage early Wednesday morning. Additional rainfall is forecast Friday and Saturday, though current projected totals don't bring the river back into flood stage. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Wednesday morning, or sooner if 
conditions warrant.

&&

ALC119-081226-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200108T1721Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0521Z.NO/
627 PM CST Tue Jan 7 2020

The Flood Warning continues for
  The Sucarnoochee River At Livingston.
* until Wednesday morning...or until the Warning is cancelled.
* AT  5:30 PM Tuesday the stage was 18.9 feet. 
* Flood stage is 18.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton 
  occurs. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
193 
WGUS84 KBMX 081530
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
930 AM CST Wed Jan 8 2020


...The flood warning is cancelled for the Sucarnoochee River At 
Livingston...

.Water levels have dropped below flood stage on the Sucarnoochee River
at Livingston. Therefore, the flood warning has been cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will be the final statement for this event.

&&

ALC119-081600-
/O.CAN.KBMX.FL.W.0009.000000T0000Z-200108T1721Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0413Z.NO/
930 AM CST Wed Jan 8 2020

The Flood Warning is cancelled for
  The Sucarnoochee River At Livingston.
* AT  8:30 AM Wednesday the stage was 15.3 feet. 
* Fell below flood stage at 10:13 PM Tuesday.
* Flood stage is 18 feet. 
* Forecast...The river will continue to fall to 12.1 feet by tomorrow
  morning.


&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 3, 6:44 PM CST, 53 minutes earlier.

Area forecast discussion, Jan 3, 6:44 PM CST, 53 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
644 PM CST Fri Jan 3 2020

.UPDATE...
Evening Update.

&&

.SHORT TERM...
/Updated at 0638 PM CST Fri Jan 03 2020/

Have allowed the Flood Watch to expire this evening. Moisture and
lift will slowly move eastward allowing the band of rain to move
right along with the lift. The rain rates have been relatively low
and the radar rainfall estimates per hour are .10-.20. So the
flood risk has decreased. There still remains plenty of areas that
are experiencing ponding and high water near waterways. Therefore,
continue to exercise caution and remain wary of these threats.

The storm total rain amounts range generally in the 2-4 inch range
north of I-20 and west of I-65 while most other areas are in the 1
inch range.

75

Previous short-term discussion:
/Updated at 0222 PM CST Fri Jan 03 2020/
Through Tonight.

Bands of light to moderate rainfall continue to slowly move
eastward across Central Alabama this afternoon, as the upper level
trough remains to our west. Drier air will begin to work into the
area at mid levels, allowing for a gradually decrease in activity
tonight. Additional rainfall amounts through tonight will
generally be less than one quarter of an inch, and will let the
Flood Watch expire at 6pm this evening. Outside of rain areas,
a mix of low clouds and patchy fog, mainly in sheltered areas,
will be possible. Do not expect dense fog, as winds remain
elevated.

Drier and cooler air will advect into the area tonight as a cold
front finally arrives. By sunrise, temperatures will be in the low
to mid 40s across the northwest, and low to mid 50s elsewhere.

14

.LONG TERM...
/Updated at 0400 AM CST Fri Jan 03 2020/

Saturday through Friday.

Saturday morning will start out cloudy and rainy as the upper level
vorticity max will be working through the area. Generally expecting
scattered light rain/drizzle through the midday across the north and
east, then some improvement as high pressure begins to slide in. The
pressure gradient will remain strong Saturday afternoon and winds
will respond accordingly. Look for winds around 15 to 20 mph and
gusts up to 35 mph, especially in the higher elevations. Will
continue to discuss in the HWO but not confident yet for an
advisory. Any clouds will finally exit Saturday night and we will
begin to dry out.

High pressure will be in place Sunday. A quick moving system will
slide through on Monday night into Tuesday and provide another shot
at some rain. Models continue to disagree with the area of coverage
but do agree on the timing. Will stay in the chance category and
monitor the trends to see if precipitation chances will need to be
increased. High pressure builds in Tuesday night and will remain
through Wednesday night.

Another system will move into the area Thursday afternoon into
Thursday night. There is a slightly higher chance at seeing some
thunderstorms with this system so included at this time. Will need
to keep an eye on this system as there is some discrepancy on
clearing it out of the area in the far extended period. A slower
trend could result in some additional flood concerns. Right now this
concern is outside of the current HWO timeframe and will address it
as confidence increases over the next several days.

16

&&

.AVIATION...
00Z TAF Discussion.

Restrictive ceilings/vis/rain cover a large part of Central
Alabama early this evening. Although, there were a few terminals
reporting VFR conditions. The lowest ceilings/vis were just north
of BHM/TCL, while the main rain band was located northeast to
southwest over BHM/EET. The band of rain will slowly progress
eastward as the upper level trough moves out way. Eventually,
enough dry air aloft and decrease in upward motion will diminish
the rain chances significantly.

Overall, the same general trend has been held onto with ceilings
dropping to MVFR, then IFR , then back to MVFR then next 12 hours
or so. Most terminals have a good chance of additional rain
overnight with a significant decrease on Saturday. Another surface
cold front will move through the region Saturday afternoon. This
will certainly end most rain chances as northwest winds take over.
There may be a few gusts into the 25-30kt range after 18z and will
most likely add the next issuance.

75

&&

.FIRE WEATHER...

A period of wet and unsettled weather will continue for Central
Alabama through tonight, with light showers ending through the
day Saturday. Intermittent periods of light to moderate rainfall
are possible across much of Central Alabama through tonight.
Additional rainfall amounts of less than one quarter of an inch
are expected. Low clouds and patchy fog will be possible early
Saturday morning. Drier weather and calming conditions are
expected Sunday and into Monday. There are no fire weather
concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     47  51  30  55  34 /  80  20   0   0   0
Anniston    49  54  30  56  34 /  80  30   0   0   0
Birmingham  47  52  32  56  38 /  80  20   0   0   0
Tuscaloosa  47  52  32  59  38 /  70  10   0   0   0
Calera      49  54  31  56  36 /  80  20   0   0   0
Auburn      53  57  33  55  36 /  80  30   0   0   0
Montgomery  55  57  32  58  36 /  80  20   0   0   0
Troy        54  58  34  58  37 /  80  20   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jan 3, 7:08 PM CST, 29 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
708 PM CST Fri Jan 3 2020

ALZ011>015-017>050-050415-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
708 PM CST Fri Jan 3 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Tonight.

The heavy rain is over with for Central Alabama. Light to
occasionally moderate rain will slowly move eastward overnight. Any
areas that have poor drainage, ponding of water, or are located near
water bodies may experience some minor runoff issues. Several rivers
and streams across the area remain high or were in minor flood.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Points along the Black Warrior and Tombigbee river basins are
expected to reach minor flood stage following the past rain event.
Some of the river points will remain in flood stage at least through
Thursday. Please see river flood statements for specific details.

Strong winds are possible Saturday afternoon as a cold front moves
through Central Alabama. Sustained winds of 15 to 20 mph with gusts
to around 35 mph are possible.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management are not
anticipated at this time.

Nearby

River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.